# SDR SWIA201540678

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 35,702 hours, 24,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT CAP ANGLE BETWEEN STR 13 & 14 CUT.  R & R RT SKIN PANEL FROM FS 202-193, BUTTSTRAP AT FS 202, STR 11-15 RT; RBL 13 & 14 INTERCOSTAL AT FW SIDE OF FS 202 BULKHEAD; STR 14R AT FS 202-193 IAW SRM.
